MathSciNet Relay Station
MathSciNet bibliographic data
MR1036134 (91d:53056) 53C20 (53C22 58F17)
Croke, Christopher B. Rigidity for surfaces of nonpositive curvature. Comment. Math. Helv. 65 (1990), no. 1, 150–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement